# SDR 96ZZZX2546

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Cable
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EYW/TPA - FLT 435A - PILOT REPORT:  AFTER TAKEOFF (APPROXIMATELY 200 FEET), RIGHT PROPELLER RPM BEGAN DECREASING, RIGHT TORQUE INCREASED, RIGHT ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO EYW AND LANDED WITHOUT INCIDENT.  MAINTENANCE:  TROUBLESHOT SYSTEM, RIGGED RIGHT ENGINE BETA CABLE.
